Facebook Pixel
EmpowHER Guest

Jaw Pain after Heart Bypass

By Anonymous March 6, 2009 - 5:27am
Rate This

I had a CABG (heart by pass left main artery) in 2007. One artery failed and I received 2 stents in 2008.

Now I experience jaw pain for 10 to 20 minutes once or twice a day. After two weeks I went to dentist aqnd he can't find a cavity or anything. So late night when I had jaw pain I took a nitro and it went away!

My BP runs low. Usually 110/60 but recently goes to 90/40 or lower. My pulse normally 70-90s in now often in the 40s. Its almost always irregular (bigeminy)

I'm dizzy almost every time I stand and have to sit on the floor to keep from passing out. I've gone to ER a few times and they give me IV and potassium. My cardiologist is so used to seeing my erratic heart rate he thinks it normal for me.

I can't find these symptoms online. Anyone experience them?

Very frustrated.

Add a Comment1 Comments

Hi there anon, I'm sorry to hear about your jaw pain. The National Heart Lung and Blood Institute does associate jaw pain with heart issues and heart attack warning signs that include:

"Pain or discomfort in the center of the chest;
Pain or discomfort in other areas of the upper body, including the arms, back, neck, jaw or stomach; and
Other symptoms such as shortness of breath, breaking out in a cold sweat, nausea or light-headedness."

And low blood pressure can lead to some dizziness and light-headedness as well, according to the American Heart Association.

We will forward your question to one of our experts and I'm not a doctor, but if it were up to me, I would get a second opinion right away. I know your doctor feels these types of things may be 'normal' for you, but when it comes to heart health, I think two heads are better than one.

Does that help?

March 7, 2009 - 7:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.